Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 184, NWS Lubbock, TX

May 31, 2021Kent County, Stonewall County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 31, 2021, 2:26 AM CDT for Kent County, Stonewall County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2021, 2:26 AM CDT (07:26 UTC)
Expired
May 31, 2021, 3:30 AM CDT
In force
64 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Kent County, TX, Stonewall County, TX

The radar

The Dyess AFB radar (KDYX), 119 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 7.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2021-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2021-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-343 J/kg
Mixed-layer LCL
1626 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

498 
WUUS54 KLUB 310726
SVRLUB
TXC263-433-310830-
/O.NEW.KLUB.SV.W.0184.210531T0726Z-210531T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
226 AM CDT Mon May 31 2021

The National Weather Service in Lubbock Texas has issued a

* Severe Thunderstorm Warning for...
  Southeastern Kent County in northwestern Texas...
  Stonewall County in northwestern Texas...

* Until 330 AM CDT.

* At 226 AM CDT, a severe thunderstorm was located 9 miles south of
  Jayton, moving east at 35 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Aspermont, Peacock, Old Glory, Swenson and Us-380 Near The Haskell-
  Stonewall County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3296 10039 3301 10067 3321 10066 3337 9999
      3296 9999
TIME...MOT...LOC 0726Z 272DEG 31KT 3312 10057 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

SINCAVAGE
4 follow-up statements
892 
WWUS54 KLUB 310740
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
240 AM CDT Mon May 31 2021

TXC263-310749-
/O.CAN.KLUB.SV.W.0184.000000T0000Z-210531T0830Z/
Kent TX-
240 AM CDT Mon May 31 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KENT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3296 10040 3298 10052 3324 10052 3337 9999
      3296 9999
TIME...MOT...LOC 0739Z 272DEG 31KT 3312 10043 

$$

TXC433-310830-
/O.CON.KLUB.SV.W.0184.000000T0000Z-210531T0830Z/
Stonewall TX-
240 AM CDT Mon May 31 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR STONEWALL COUNTY...

At 239 AM CDT, a severe thunderstorm was located 4 miles south of
Peacock, or 11 miles west of Aspermont, moving east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Aspermont, Peacock, Old Glory, Swenson and Us-380 Near The Haskell-
Stonewall County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lubbock Texas.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3296 10040 3298 10052 3324 10052 3337 9999
      3296 9999
TIME...MOT...LOC 0739Z 272DEG 31KT 3312 10043 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

SINCAVAGE
031 
WWUS54 KLUB 310802
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
302 AM CDT Mon May 31 2021

TXC433-310830-
/O.CON.KLUB.SV.W.0184.000000T0000Z-210531T0830Z/
Stonewall TX-
302 AM CDT Mon May 31 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR STONEWALL COUNTY...

At 301 AM CDT, a severe thunderstorm was located over Aspermont,
moving east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Aspermont, Peacock, Old Glory, Swenson and Us-380 Near The Haskell-
Stonewall County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lubbock Texas.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3296 10040 3297 10044 3326 10044 3337 9999
      3296 9999
TIME...MOT...LOC 0801Z 272DEG 31KT 3311 10019 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

SINCAVAGE
146 
WWUS54 KLUB 310815
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
315 AM CDT Mon May 31 2021

TXC433-310830-
/O.CON.KLUB.SV.W.0184.000000T0000Z-210531T0830Z/
Stonewall TX-
315 AM CDT Mon May 31 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR EASTERN STONEWALL COUNTY...

At 315 AM CDT, a severe thunderstorm was located over Old Glory, or
10 miles east of Aspermont, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Aspermont, Old Glory, Swenson and Us-380 Near The Haskell-
Stonewall County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lubbock Texas.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3296 10036 3328 10035 3337 9999 3296 9999
TIME...MOT...LOC 0815Z 272DEG 31KT 3311 10004 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

SINCAVAGE
018 
WWUS54 KLUB 310820
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
320 AM CDT Mon May 31 2021

TXC433-310830-
/O.CON.KLUB.SV.W.0184.000000T0000Z-210531T0830Z/
Stonewall TX-
320 AM CDT Mon May 31 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN STONEWALL COUNTY...

At 320 AM CDT, a severe thunderstorm was located over Aspermont,
moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Aspermont, Old Glory, Swenson and Us-380 Near The Haskell-
Stonewall County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lubbock Texas.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3296 10036 3323 10035 3330 9999 3296 9999
TIME...MOT...LOC 0820Z 271DEG 20KT 3310 10021 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

SINCAVAGE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:40 AM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, May 31, 12:40 AM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
1240 AM CDT Mon May 31 2021

.AVIATION...
Thunderstorm complex slowly exiting the KLBB/KPVW area while
thunderstorms vicinity of KAMA will surge southeastward toward
KCDS early in the TAF period. MVFR ceilings taking a drop into IFR
criteria are expected post-storms, although would not be surprised
to see some bouncing around the MVFR/IFR interface through the
morning hours. Timing of next round of thunder is a bit uncertain.
Most indications suggest late morning through afternoon and
favoring KLBB over the other two terminals. Some solutions suggest
this round will be later and possibly further south still. Will
favor the former solution at this time with a PROB30 mention
sufficient for this afternoon.

&&

.PREV DISCUSSION... /issued 226 PM CDT Sun May 30 2021/

SHORT TERM...
As advertised, convection is beginning to take shape across eastern
New Mexico early this afternoon and will affect the region this
evening and through the early morning hours on Monday. There is no
real noticable short wave within the mid and upper level flow today.
Winds aloft will continue to increase over a broad area which will
act to increase the amount of large scale lift overhead. The mid and
upper flow will also continue to back to the southwest this
afternoon as a long wave trough moves across the western CONUS. The
base of this trough was seen located off the coast of Baja
California early this afternoon. Not much, if any, isolated activity
is expected outside of the eastern New Mexico convection this
afternoon. There is a notable lack of surface convergence over the
South Plains and Rolling Plains. Possibly a very weak quasi-
stationary front was draped across the area from northwest to
southeast but that may be too generous.

The main convective activity expected this evening will be a complex
rolling in from eastern New Mexico. Thunderstorms have already
initiated off of the Sacramento mountains of eastern New Mexico
early this afternoon in a favorable environment and will continue to
move into a favorable environment to sustain updrafts. Mixed layer
CAPEs continue to climb at this time with values around 1500 J/kg at
the moment. These values are expected to peak closer to 2000 J/kg
later this afternoon. Good mid level lapse rates around 7C/km
combined with deep layer shear of 30-40kt will support severe storms
on the South Plains this evening. Initially, large hail will be the
primary threat as storms make their way into Texas from New Mexico.
But will likely transition to a wind threat as we lose the daytime
heating. The other main threat will be heavy rainfall from these
thunderstorms through at least Monday morning. Fatter CAPEs will
exist over eastern New Mexico into the western South Plains but
model soundings show skinnier CAPEs for most of the South Plains and
Rolling Plains. NCAPE values were around 0.1 both on and off the
caprock. This is indicative of slower updrafts providing more time
for rainfall to develop. Furthermore, the warm cloud depth will
increase through the evening providing for more efficient rainfall
producing storms. The best warm cloud depths will be off the caprock
as well as highest soil moisture values. Areas off the caprock will
likely have the greatest flooding threat because of this but the
threat will extend on the caprock as well.

The upper low will move across the southwestern US overnight
tonight. Additional lift from the upper low will brush the area
Monday morning into the afternoon providing another chance of
thunderstorms. However, severe potential will be low on Monday with
less instability under cooler conditions.

LONG TERM...
The extended forecasts begins late Monday night with ongoing
convection and potentially heavy rainfall at times, with strong to
marginally severe storms possible too. The center of an upper level
Pacific Low will begin to retrograde slightly and separate from a
sharpening trough associated with the Polar Jet. This upper level
broad shear axis will support lift from the mid-levels up, while a
surface cold front gradually works south across our CWA during the
early morning hours Tuesday. By Tuesday afternoon the cold front
will be well south of the I20 corridor while a surface trough pushes
east across the Texas Panhandle and South Plains. Rain chances begin
to get more scattered for Tuesday afternoon into Wednesday as PWATS
lower slightly, and the best forcing is well to our south. Chance
POPs linger Tuesday night into Wednesday morning. By Wednesday
afternoon upper level shortwaves embedded within a secondary trough
recombining with the nearly stationary low over the southern Baja of
Mexico, will present a chance at more strong to severe thunderstorms
moving out of eastern New Mexico into the Texas Panhandle and South
Plains amid northwest flow aloft.

By Thursday afternoon the trough associated with the Polar Jet
begins to exit east while the closed low remains almost stationary
over the Baja, and an upper level ridge begins to amplify across the
western CONUS. The GFS and ECMWF seem to be struggling with this
transition somewhat. Along with mixed signals in the guidance,
opportunities late in the week for more strong to severe convection
and heavy rainfall will depend on how much surface heating can
influence thermodynamic vertical profiles, though PWATS are progged
to remain in the 0.9 t0 1.10 range into next weekend, so surface
moisture recovery shouldn't be an issue. Overall temperatures are
expected to be below normal through the week, as you'd expect with
so much rainfall and cloud cover.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 AM CDT this morning for TXZ021>044.

&&

07
Hazardous weather outlook, May 30, 11:51 AM CDT, 14 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
1151 AM CDT Sun May 30 2021

TXZ021>044-311700-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
1151 AM CDT Sun May 30 2021

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

A line of thunderstorms, some severe, is expected to occur late this
afternoon into the evening and affect the extreme southern Texas
Panhandle, South Plains, and Rolling Plains. Heavy rainfall is
expected. Rain rates within thunderstorms may locally exceed two to
three inches per hour at times which will lead to a high threat of
flooding, especially given the recent rainfall over the last week
across the region.

Damaging wind gusts up to 60 mph and large hail up to golf ball size
will be possible initially, with the hail threat confined to
isolated thunderstorms that form in the late afternoon. After
thunderstorms form into a line, the main hazards will be flooding
and localized damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Widespread thunderstorms are expected Monday and Monday night.
Decreasing instability will bring a decreased threat for severe
weather. However, isolated strong thunderstorms could become
marginally severe or produce locally heavy rainfall.

Thunderstorm chances will continue Tuesday through Saturday, and
these storms will bring a risk for severe weather each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, May 30, 8:51 PM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
851 PM CDT SUN MAY 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     4 W MORTON              33.72N 102.83W
05/30/2021                   COCHRAN            TX   STORM CHASER

            TREES DOWN

&&

EVENT NUMBER LUB2100381

JWJ
Local storm report, May 30, 9:46 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
946 PM CDT SUN MAY 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     FLOOD            BROWNFIELD              33.18N 102.27W
05/30/2021                   TERRY              TX   STORM CHASER

            MINOR STREET FLOODING IN LOW-LYING AREAS IN THE CITY.

&&

EVENT NUMBER LUB2100382

JWJ
Local storm report, May 30, 9:58 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
958 PM CDT SUN MAY 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FLOOD            SUNDOWN                 33.46N 102.49W
05/30/2021                   HOCKLEY            TX   FIRE DEPT/RESCUE

            EIGHT INCHES OF RUNNING WATER ACROSS HIGHWAY 301

&&

EVENT NUMBER LUB2100383

JWJ
Local storm report, May 30, 10:36 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1036 PM CDT SUN MAY 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     FLOOD            LEVELLAND               33.58N 102.36W
05/30/2021                   HOCKLEY            TX   TRAINED SPOTTER

            MULTIPLE ROADS ACROSS HOCKLEY COUNTY UNDERWATER.

&&

EVENT NUMBER LUB2100384

JWJ
Local storm report, May 30, 11:16 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1116 PM CDT SUN MAY 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             5 W MORTON              33.72N 102.85W
05/30/2021  E1.00 INCH       COCHRAN            TX   STORM CHASER

&&

EVENT NUMBER LUB2100385

JWJ
Special weather statement, May 31, 2:07 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Lubbock TX
207 AM CDT Mon May 31 2021

TXZ037-038-043-044-310730-
Dickens TX-Kent TX-King TX-Stonewall TX-
207 AM CDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR KENT...SOUTHEASTERN DICKENS...
SOUTHEASTERN GARZA...SOUTHWESTERN KING AND NORTHWESTERN STONEWALL
COUNTIES UNTIL 230 AM CDT...

At 207 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Girard to near Clairemont to 6
miles south of Lake Alan Henry. Movement was east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Jayton, Girard, Peacock and Clairemont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lubbock Texas.

&&

LAT...LON 3297 10104 3302 10104 3319 10078 3354 10071
      3356 10031 3309 10037 3296 10056 3297 10100
TIME...MOT...LOC 0707Z 285DEG 19KT 3350 10068 3317 10072 3296 10105

SINCAVAGE

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:54 PM CDTAreal Flood AdvisoryLUBBailey, Cochran2 hr
May 30, 8:30 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran60 min
May 30, 8:40 PM CDTAreal Flood AdvisoryLUBBailey, Cochran, Lamb80 min
May 30, 9:00 PM CDTAreal Flood AdvisoryLUBCochran, Hockley, Lamb60 min
May 30, 9:20 PM CDTSevere Thunderstorm WarningLUBCochran25 min
May 30, 9:35 PM CDTSevere Thunderstorm WarningLUBHale, Lamb55 min
May 30, 9:40 PM CDTFlash Flood WarningLUBBailey, Cochran, Hockley, Lamb, Terry, Yoakum2 hr
May 30, 9:53 PM CDTAreal Flood AdvisoryLUBCastro, Hale, Hockley, Lamb, Lubbock, Lynn and 2 more2 hr
May 30, 10:06 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn24 min
May 30, 10:23 PM CDTSevere Thunderstorm WarningLUBHale, Lamb22 min
May 30, 10:29 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn61 min
May 30, 11:06 PM CDTSevere Thunderstorm WarningLUBCrosby, Lubbock, Lynn25 min
May 30, 11:11 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock49 min
May 30, 11:17 PM CDTAreal Flood AdvisoryLUBGarza, Kent, Lynn2 hr
May 30, 11:24 PM CDTSevere Thunderstorm WarningLUBGarza66 min
May 30, 11:33 PM CDTFlash Flood WarningLUBHale, Hockley, Lamb, Lubbock79 min
May 30, 11:38 PM CDTFlash Flood WarningLUBGarza75 min
May 30, 11:49 PM CDTAreal Flood AdvisoryLUBCochran, Hockley65 min
May 30, 11:58 PM CDTAreal Flood AdvisoryLUBHockley, Lubbock, Lynn, Terry92 min
May 31, 12:06 AM CDTSevere Thunderstorm WarningLUBGarza, Kent54 min
May 31, 12:07 AM CDTAreal Flood AdvisoryLUBCrosby, Dickens, Floyd, Motley104 min
May 31, 12:58 AM CDTSevere Thunderstorm WarningLUBKent62 min
May 31, 1:50 AM CDTAreal Flood AdvisoryLUBCrosby, Dickens, Garza, Kent, King, Stonewall2 hr
May 31, 2:07 AM CDTSpecial Weather StatementLUBKent23 min
May 31, 2:45 AM CDTSpecial Weather StatementLUBHall30 min
May 31, 2:54 AM CDTAreal Flood AdvisoryLUBChildress, Hall2 hr
May 31, 3:26 AM CDTSevere Thunderstorm WarningLUBStonewall34 min
May 31, 8:27 AM CDTAreal Flood AdvisoryLUBGarza3 hr
May 31, 8:33 AM CDTAreal Flood AdvisoryLUBLubbock, Lynn, Terry117 min
May 31, 8:53 AM CDTAreal Flood AdvisoryLUBYoakum67 min
May 31, 12:54 PM CDTAreal Flood AdvisoryLUBHockley2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.